# SDR SWIA200414130

- Difficulty date: November 21, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 5,116 hours, 4,399 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 999
- Condition: Malfunctioned
- Location: Stab Trim Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 2 STATUS MESSAGE WILL NOT CLEAR.  INSTALLED SERVICEABLE MOTOR CONTROL UNIT IAW CRJ 200 MM 27-42-05, OPERATIONAL CHECK GOOD.
